Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 2, Part A
A Simple Proof on Fermat’s Last Theorem in Case of n=3


Author(s): Zhang Yue

Abstract: Fermat’s last theorem was proposed more than 350 years ago, it attracted the interests of a lot of researchers [1-11]. The simplest case of Fermat’s last theorem is n=3, but the previous proofs on it are generally complex or not easy to understand. The present work through the transformation x=t+1, firstly proves that when the values of x and t { tmin, tmax} { xmin, xmax }, the Fermat’s last theorem in the case of n=3 is true. Furthermore, the paper also proves that when x take other positive integers besides x { tmin, tmax} {xmin, xmax}, the Fermat’s last theorem in the case of n=3 is true as well. Therefore, there are no a group of positive integers of x, y and z to satisfy the Diophantine equation in the case of n=3; Fermat’s last theorem in the case of n=3 is true.

Pages: 01-02 | Views: 149 | Downloads: 68

Download Full Article: Click Here
How to cite this article:
Zhang Yue. A Simple Proof on Fermat’s Last Theorem in Case of n=3. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(2): 01-02.
Journal of Mathematical Problems, Equations and Statistics